# SDR ASAA2023022042019

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,386 hours, 977 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CHECK DURING "RECALL" CHECK, "SPEED TRIM FAIL" ILLUMINATED. INDICATION CLEARS ON RESET (SINGLE CHNL FAIL FAIL). GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 22-11-00-810-D71 AND 22-11-00-810-D73, NO FAULT FOUND. PERFORMED SURFACE TEST "SPEED/STAB TRIM" TEST #60.32 REF B737-9 AMM 21-11-00-740-804. TEST PASSED. ACCOMPLISHED 737 - MAX LLM MAINTENANCE TEST FOR MEL 22-99C. REF AMM 22-11-01-730-803. TEST NORMAL. ACCOMPLISHED 737 - MAX LLM MAINTENANCE TEST FOR MEL 34-99C. REF. AMM 22-11-01-730-804. TEST NORMAL.
